MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/j.1346-8138.1994.tb01783.x

Медицинская библиотека · The Journal of dermatology · 1994

Lupus erythematosus-like syndrome induced by thiamazole and propylthiouracil.

Sato-Matsumura K C, Koizumi H, Matsumura T, Takahashi T, Adachi K, Ohkawara A

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A 17-year-old Japanese woman developed a lupus erythematosus-like syndrome during treatment for Graves' disease with thiamazole and propylthiouracil. Erythema, arthralgia, and low grade fever developed during therapy with thiamazole; purplish-red erythema developed during therapy with propylthiouracil. Antinuclear antibodies, anti-single-stranded DNA antibodies, and anti-double-stranded DNA antibodies were positive throughout the administration of these two drugs. Eruptions and other symptoms improved after their discontinuation. The titers of autoantibodies also decreased two months after withdrawal. The patient had HLA DR4.

Для цитирования: Sato-Matsumura K C, Koizumi H, Matsumura T, Takahashi T, Adachi K, Ohkawara A. Lupus erythematosus-like syndrome induced by thiamazole and propylthiouracil.. The Journal of dermatology. 1994. DOI: 10.1111/j.1346-8138.1994.tb01783.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.